# SDR AALA2018072549029

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,827 hours, 30,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Defective
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER DAMAGED.  REPAIRED THE SLIDE COVER IAW AMM 25-20-00-370-005-A, AMM 25-70-340-803A, AND AMM 25-20-00-370-005-A.
